# SDR FOTR20140918027

- Difficulty date: July 30, 2014
- Submitted: September 18, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N148AS
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 53,210 hours, 32,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323591
- Condition: Dented
- Location: Bs 460-500
- Part time: 53,210 hours, 32,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY BS 490 DENTED.  REPAIRED IAW N148AS-01-01.
